MathSciNet Relay Station
MathSciNet bibliographic data
MR2296059 (2008a:53058) 53C42
Daniel, Benoît Isometric immersions into 3-dimensional homogeneous manifolds. Comment. Math. Helv. 82 (2007), no. 1, 87–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement